Blank Cover Image
Japanese journal of mathematics. New series
Format:
Journal
Responsibility:
日本数学会
Language:
English; French
Published:
Tokyo : Published for the Mathematical Society of Japan by Kinokuniya, 1975-2005
Description:
v. ; 26 cm
Authors:
日本数学会 <DA00103149>  
Volume(Year):
Vol. 1, no. 1 (Sept. 1975)-v. 31, no. 2 (Dec. 2005)
Continues:
Japanese journal of mathematics : transactions and abstracts / National Research Council of Japan = 日本数學輯報 : 原著及抄録 / 學術研究會議編纂 <AA00690968>
Continued by:
Japanese journal of mathematics. 3rd series / the Mathematical Society of Japan <AA12130756>
Catalog.Bib:
AA00690979
ISSN:
02892316  CiNii Articles  Webcat Plus  JAIRO
Holding items in this series
Loading
Holdings
Loading availability information

Similar Items:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学会

Mathematical Society of Japan

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

日本数学教育会

日本数学教育会

日本数学物理学会

岩波書店

林, 鶴一, 東北大学

[Tôhoku University]

日本数学教育学会

日本数学教育学会

日本数学会

Springer-Verlag Tokyo

横浜市立大学文理学部理科数学教室, 横浜市立大学, 横浜国立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal University

日本応用数理学会

Kinokuniya

日本数学教育学会

日本数学教育学会